Medvegyev, Péter (2020) On the economic interpretation of probability theory. Economy and Finance : English Language Edition of Gazdaság és Pénzügy, 7 (2). pp. 156-165. ISSN 2415-9379 (print); 2677-1322 (online)
|
Text
156-165EMedvegyevP.pdf Download (599kB) | Preview |
Official URL: http://doi.org/10.33908/EF.2020.2.2
Item Type: | Article |
---|---|
Subjects: | H Social Sciences / társadalomtudományok > HB Economic Theory / közgazdaságtudomány |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 14 Jul 2020 14:44 |
Last Modified: | 14 Jul 2020 14:44 |
URI: | http://real.mtak.hu/id/eprint/111381 |
Actions (login required)
![]() |
Edit Item |